An initial-boundary value problem in a strip for two-dimensional Zakharov-Kuznetsov-Burgers equation

An initial-boundary value problem in a strip with homogeneous Dirichlet boundary conditions for two-dimensional Zakharov-Kuznetsov-Burgers equation is considered. Results on global well-posedness and large-time decay of solutions in the spaces Hs for sε[0,2] are established. © 2014 Elsevier Ltd. All rights reserved.

Authors
Editors
-
Publisher
Elsevier Ltd
Number of issue
-
Language
English
Pages
132-144
Status
Published
Department
-
Number
-
Volume
116
Year
2015
Organizations
  • 1 Department of Mathematics, Peoples' Friendship University of Russia, Miklukho-Maklai str. 6, Moscow, 117198, Russian Federation
Keywords
Dispersive equation; Initial-boundary value problem; Large-time decay; Well-posedness
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/4671/